MAUDE Adverse Event Report: ABBOTT MEDICAL EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL EP-4¿ CARDIAC STIMULATOR; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H403023
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the svt procedure, communication issues with the ep-4 stimulator resulted in the cancellation of the procedure.The ep-4 stimulator was unable to connect to the workmate claris pc.The system was rebooted, the connections were checked, and the ep-4 receiver box and fiber optic cables were replaced, but the issue was not resolved.The procedure was cancelled as a result.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One workmate¿ claris¿ ep-4¿ cardiac stimulator sn (b)(6) was received for investigation.The stimulator was connected to a touch screen monitor and powered on.The stimulator passed the self-test on all channels and the status bit displayed as intended for channels 1-4.No hardware issue detected.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the investigation performed, the reported event was not confirmed.

Brand Name
EP-4¿ CARDIAC STIMULATOR
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23822598
Report Number2184149-2025-00213
Device Sequence Number9285776
Product Code JOQ
UDI-Device Identifier05414734030236
UDI-Public(01)05414734030236(10)7442308
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K092913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH403023
Device Catalogue NumberH403023
Device Lot Number7442308
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient Weight85 KG